# SDR CALA2021050600612

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209000200
- Condition: Corroded
- Location: Fr 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD END OF OUTBD SEAT TRACK BETWEEN FR 20-21 REMOVED AND REPLACED SEAT TRACK AT FR12-FR24 R/H IAW A319 SRM 51 -42-11. MAINTENANCE ACCOMPLISHED BY V934090 AT ST AEROSPACE ON W /C 6001650367 INSPECTION NOT REQUIRED.  LP GENERATED FOR SDR REPORTING ONLY.
